Marco Cirant
Marco Cirant
Verified email at
Cited by
Cited by
Multi-population mean field games systems with Neumann boundary conditions
M Cirant
Journal de Mathématiques Pures et Appliquées 103 (5), 1294-1315, 2015
Stationary focusing mean-field games
M Cirant
Communications in Partial Differential Equations 41 (8), 1324-1346, 2016
Mean field games models of segregation
Y Achdou, M Bardi, M Cirant
Mathematical Models and Methods in Applied Sciences 27 (01), 75-113, 2017
Bifurcation and segregation in quadratic two-populations mean field games systems
M Cirant, G Verzini
ESAIM: Control, Optimisation and Calculus of Variations 23 (3), 1145-1177, 2017
Time-dependent focusing mean-field games: the sub-critical case
M Cirant, D Tonon
Journal of Dynamics and Differential Equations 31, 49-79, 2019
Splitting methods and short time existence for the master equations in mean field games
P Cardaliaguet, M Cirant, A Porretta
Journal of the European Mathematical Society 25 (5), 1823-1918, 2022
Remarks on Nash equilibria in mean field game models with a major player
P Cardaliaguet, M Cirant, A Porretta
Proceedings of the American Mathematical Society 148 (10), 4241-4255, 2020
Maximal -Regularity for Parabolic Hamilton–Jacobi Equations and Applications to Mean Field Games
M Cirant, A Goffi
Annals of PDE 7 (2), 19, 2021
On the existence and uniqueness of solutions to time-dependent fractional MFG
M Cirant, A Goffi
SIAM Journal on Mathematical Analysis 51 (2), 913-954, 2019
Long time behavior and turnpike solutions in mildly non-monotone mean field games
M Cirant, A Porretta
ESAIM: Control, Optimisation and Calculus of Variations 27, 86, 2021
On the existence of oscillating solutions in non-monotone mean-field games
M Cirant
Journal of Differential Equations 266 (12), 8067-8093, 2019
Uniqueness of solutions in mean field games with several populations and Neumann conditions
M Bardi, M Cirant
PDE models for multi-agent phenomena, 1-20, 2018
On the Solvability of Some Ergodic Control Problems in
M Cirant
SIAM Journal on Control and Optimization 52 (6), 4001-4026, 2014
On stationary fractional mean field games
A Cesaroni, M Cirant, S Dipierro, M Novaga, E Valdinoci
Journal de Mathématiques Pures et Appliquées 122, 1-22, 2019
The variational structure and time-periodic solutions for mean-field games systems
M Cirant, L Nurbekyan
arXiv preprint arXiv:1804.08943, 2018
Lipschitz regularity for viscous Hamilton-Jacobi equations with Lp terms
M Cirant, A Goffi
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 37 (4), 757-784, 2020
On the Problem of Maximal -regularity for Viscous Hamilton–Jacobi Equations
M Cirant, A Goffi
Archive for Rational Mechanics and Analysis 240, 1521-1534, 2021
Concentration of ground states in stationary mean-field games systems
A Cesaroni, M Cirant
Analysis & PDE 12 (3), 737-787, 2018
Short-time existence for a general backward–forward parabolic system arising from mean-field games
M Cirant, R Gianni, P Mannucci
Dynamic Games and Applications 10, 100-119, 2020
A generalization of the Hopf–Cole transformation for stationary Mean-Field Games systems
M Cirant
Comptes Rendus. Mathématique 353 (9), 807-811, 2015
The system can't perform the operation now. Try again later.
Articles 1–20